# SDR SWIA2023042600012

- Difficulty date: April 19, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H FLOOR PANEL SUPPORT AT FR84 AS MARKED.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED R/H FLOOR PANEL SUPPORT AT FR 84 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-05 AND 51-23-206 PO 291205 AND 294014. APPLIED CIC REF CPM 51-25-00-910-001-A
